# SDR DALA12013490870

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 74,033 hours, 69,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT INOPERATIVE AT SEAT 6R.  SECURED CONNECTOR UNDER SEAT. CHECKED GOOD.
